# SDR COMA0360212

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 16,651 hours, 15,236 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 16050105
- Part serial: DCL15596
- Condition: Flat
- Location: Nlg
- Part time: 16,651 hours, 15,236 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5758 LANDING GEAR DISAGREE WARNING, NOSE LANDING GEAR DID NOT RETRACT.  REPLACED THE NOSE LANDING GEAR STRUT PISTON ASSEMBLY.
